MAUDE Adverse Event Report: ARTHREX, INC. TIBIAL TUNNEL QUADLINK KIT, 10MM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. TIBIAL TUNNEL QUADLINK KIT, 10MM; NON-DEGRADABLE FIXATN FASTENER
Model Number TIBIAL TUNNEL QUADLINK KIT, 10MM
Medical Device Problem Codes Positioning Failure (1158); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2026, it was reported by a sales representative via email that an ar-1288qtt-100 tibial tunnel quadlink kit experienced an issue during use.This was discovered during an autograft acl reconstruction with quad tendon procedure on (b)(6) 2026.After the autograft quad tendon was shuttled, the 17 mm abs button was attached.While tensioning the tibial side, the fibertag tightrope ii failed, causing the graft to slip back into the joint and subsequently into the tibial tunnel.The graft was removed, the fibertag tightrope ii was cut out, and a new device was attached.The graft was then shuttled, implanted, and tensioned successfully on the second attempt using a new ar-1588rtt2 fibertag tightrope ii.No adverse patient effects were reported.Additional information was received on 06-mar-2026: this occurred in the patient and delayed the case by 10 minutes.No additional anesthesia was administered.

Brand Name
TIBIAL TUNNEL QUADLINK KIT, 10MM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24625729
Report Number1220246-2026-01480
Device Sequence Number9015176
Product Code GAT
UDI-Device Identifier00888867473638
UDI-Public(01)00888867473638(11)250812(17)290430(10)15481256
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTIBIAL TUNNEL QUADLINK KIT, 10MM
Device Catalogue NumberAR-1288QTT-100
Device Lot Number15481256
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer07/07/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown